Facebook Pixel
EmpowHER Guest

I have had erythema nodsoum for months now.

By Anonymous May 31, 2014 - 7:16am
Rate This

I have taken predisone for 1 month in which they went away. I have been off the steroids for 2 weeks and this morning I woke up with the lumps, tenderness and hurting again. What can I do. I have been to the doctor so many times and my doctor said " I give up I dont know what else to do".

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. I am sorry that you have not found any relief from your doctor. Have you thought about a possible second opinion or changing doctors? Your physician telling you, "they give up" seems a bit harsh and perhaps you need to new one. 


Here is some information about your condition http://www.webmd.com/skin-problems-and-treatments/erythema-nodosum.

I hope this helps although you may still need to seek a physicians assistance.

Good luck.


June 1, 2014 - 6:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Erythema Nodosum

Get Email Updates

Erythema Nodosum Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!